MAUDE Adverse Event Report: CARLSMED, INC. APREVO; SPINAL INTERBODY INSERTER

CARLSMED, INC. APREVO; SPINAL INTERBODY INSERTER
Catalog Number 1300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The neck of the locking knob used to lock the implant in the insertion position broke during impaction allowing the implant to become unlocked from the insertion position.This would allow the implant to move into the articulating position.No harm to patient reported.
 
Additional Manufacturer Narrative
This report is submitted in accordance with the provisions of 21 cfr part 803.At the time of submission, the information provided may be based on either preliminary findings or a completed investigation, depending on the status of the case.The submission of this report does not constitute an admission by carlsmed, its employees, or the u.S.Food and drug administration (fda) that the device, or carlsmed, caused or contributed to the event described.If relevant new information becomes available, the report will be updated accordingly, as required by regulatory obligations.

Brand Name
APREVO
Common Device Name
SPINAL INTERBODY INSERTER
Manufacturer (Section D)
CARLSMED, INC.
1800 aston ave
ste 100
carlsbad CA 92008
Manufacturer Contact
richard younger
1800 aston ave
ste 100
carlsbad, CA 92008
MDR Report Key21149682
Report Number3017936978-2025-00001
Device Sequence Number9190331
Product Code MAX
UDI-Device Identifier00810056991852
UDI-Public00810056991852
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2025
Device Catalogue Number1300
Device Lot NumberCT-24-9154
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale